# SDR SIMA20130713004

- Difficulty date: July 13, 2013
- Submitted: July 16, 2013
- Operation: Air carrier
- Aircraft: N514AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10119
- Aircraft time: 25,334 hours, 17,838 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Control Unit
- Part number: 766389R
- Part serial: 0434
- Condition: Failed
- Location: Flap/Slats
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

THE CREW REPORTED THAT DURING THE CLIMB THEY RECEIVED A STALL FAIL AND SLATS FAIL CAUTION MESSAGE.  THE CREW COMPLIED WITH AOM VOL 1 PROCDURES AND DECLARED AN EMERGENCY.  THE CREW RETURNED TO ORD AND LANDED WITHOUT INCIDENT. THE ACFT WAS REMOVED FROM SERVICE.  R & R THE NR 2 SLATS/FLAPS ELECTRONIC CONTROL UNIT IAW AMM 27-51-05. THE OPS CHECK WAS GOOD, NO DEFECTS NOTED.  R & R THE STALL PROTECTION COMPUTER IAW MM 27-35-01. COMPUTER, STALL PROTECTION, PN: C12851CA01, SN 252. THE OPS CHECK WAS GOOD NO DEFECTS NOTED.  THE ACFT WAS RETURNED TO SERVICE.
